Advanced Search
Article Contents
Article Contents

Li-Yorke chaos for dendrite maps with zero topological entropy and ω-limit sets

Abstract Full Text(HTML) Figure(10) Related Papers Cited by
  • Let X be a dendrite with set of endpoints $E(X)$ closed and let $f:~X \to X$ be a continuous map with zero topological entropy. Let $P(f)$ be the set of periodic points of f and let L be an ω-limit set of f. We prove that if L is infinite then $L\cap P(f)\subset E(X)^{\prime}$, where $E(X)^{\prime}$ is the set of all accumulations points of $E(X)$. Furthermore, if $E(X)$ is countable and L is uncountable then $L\cap P(f)=\emptyset$. We also show that if $E(X)^{\prime}$ is finite and L is uncountable then there is a sequence of subdendrites $(D_k)_{k ≥ 1}$ of X and a sequence of integers $n_k ≥ 2$ satisfying the following properties. For all $k≥1$,
      1. $f^{α_k}(D_k)=D_k$ where $α_k=n_1 n_2 \dots n_k$,
      2. $\cup_{k=0}^{n_j -1}f^{k α_{j-1}}(D_{j}) \subset D_{j-1}$ for all $j≥q 2$,
      3. $L \subset \cup_{i=0}^{α_k -1}f^{i}(D_k)$,
      4. $f(L \cap f^{i}(D_k))=L\cap f^{i+1}(D_k)$ for any $ 0≤q i ≤q α_{k}-1$. In particular, $L \cap f^{i}(D_k) ≠ \emptyset$,
      5. $f^{i}(D_k)\cap f^{j}(D_k)$ has empty interior for any $ 0≤q i≠ j<α_k $.
      As a consequence, if f has a Li-Yorke pair $(x,y)$ with $ω_f(x)$ or $ω_f(y)$ uncountable then f is Li-Yorke chaotic.

    Mathematics Subject Classification: Primary: 37B45; Secondary: 37B99.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  $I, J$ form an arc horseshoe in the case $O_g (x) \nsubseteq C_{i_0}$

    Figure 2.  $I, J$ form an arc horseshoe in the case $O_g (x) \subseteq C_{i_0}$

    Figure 3.  $I, J$ is an arc horseshoe when $g^{k}(x_i) \in (c,g^{n}(x_i))$

    Figure 4.  $I, J$ form an arc horseshoe when $g^{p}(l_0 \cap (u,c)) \subset l_0$

    Figure 5.  Dendrite X with $E(X)$ closed and $E(X)^{\prime}$ is reduced to one point

    Figure 6.  Dendrite with a non-closed countable set of endpoints

    Figure 7.  Gehman dendrite

    Figure 8.  $l_1, l_2, l_3, l_4$ are cyclically permuted in the case $M\cap Fix(f) \neq \emptyset$.

    Figure 9.  $l_1, l_2, l_3, l_4$ are cyclically permuted in the case $M\cap Fix(f)=\emptyset$

    Figure 10.  Dendrite X with $E(X)$ closed and $E(X)^{\prime }$ infinite

  •   G. Acosta , P. Eslami  and  L. Oversteegen , On open maps between dendrites, Houston. J. Math, 33 (2007) , 753-770. 
      R. L. Adler , A. G. Konheim  and  M. H. McAndrew , Topological entropy, Trans. Amer. Math. Soc., 114 (1965) , 309-319.  doi: 10.1090/S0002-9947-1965-0175106-9.
      L. Alseda , S. Kolyada , J. Libre  and  L. Snoha , Entropy and periodic points for transitive maps, Trans. Amer. Math. Soc., 15 (1999) , 221-237.  doi: 10.1090/S0002-9947-99-02077-2.
      L. Alseda  and  X. Ye , No division and the set of periods for tree maps, Ergodic Theory Dynam. Systems, 15 (1995) , 221-237.  doi: 10.1017/S0143385700008348.
      D. Arévalo , W. J. Charatonik , P. P. Covarrubias  and  L. Simon , Dendrites with a closed set of endpoints, Top. App., 115 (2001) , 1-17. 
      F. Blanchard , E. Glasner , S. Kolyada  and  A. Maass , On Li-Yorke pairs, J. Reine Angew. Math., 547 (2002) , 51-68.  doi: 10.1515/crll.2002.053.
      L. S. Block and W. A. Coppel, Dynamics in One Dimension Lecture Notes in Math, 1513 Springer-Verlag, Berlin, 1992. doi: 10.1007/BFb0084762.
      A. Blokh , On transitive mappings of one-dimensional branched manifolds, Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, 131 (1984) , 3-9. 
      A. Blokh, Dynamical systems on one-dimensional branched manifolds Ⅰ, (Russian), Teor. Funktsii Funktsional. Anal. i Prilozhen. , 46 (1986), 8-18; translation in J. Soviet Math. , 48 (1990), 500-508. doi: 10.1007/BF01095616.
      A. Blokh, Dynamical systems on one-dimensional branched manifolds Ⅱ, (Russian)Teor. Funktsii Funktsional. Anal. i Prilozhen. , 47 (1987), 67-77; translation in J. Soviet Math. , 48 (1990), 668-674. doi: 10.1007/BF01094721.
      A. Blokh, Dynamical systems on one-dimensional branched manifolds Ⅲ, (Russian) Teor. Funktsii Funktsional. Anal. i Prilozhen. , 48 (1987), 32-46; translation in J. Soviet Math. , 49 (1990), 875-883. doi: 10.1007/BF02205632.
      A. Blokh, The connection between entropy and transitivity for one-dimensional mappings, (Russian) Uspekhi Mat. Nauk, 42 (1987), 209-210; translation in Russian Math. Surveys, 42 (1987), 165-166.
      A. Blokh , Trees with snowflakes and zero entropy maps, Topology, 33 (1994) , 379-396.  doi: 10.1016/0040-9383(94)90019-1.
      A. Blokh , Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces, Proc. Amer. Math. Soc., 143 (2015) , 3985-4000.  doi: 10.1090/S0002-9939-2015-12589-0.
      R. Bowen , Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc., 153 (1971) , 401-414.  doi: 10.1090/S0002-9947-1971-0274707-X.
      J. J. Charatonik , W. J. Charatonik  and  J. R. Prajs , Mapping hierarchy for dendrites, Dissertationes Math. (Rozprawy Mat.), 333 (1994) , 52pp. 
      W. J. Charatonik , E. P. Wright  and  S. S. Zafiridou , Dendrites with a countable set of endpoints and universality, Houston J. of Math, 39 (2013) , 651-666. 
      E. I. Dinaburg , The relation between topological entropy and metric entropy, Doklady Akademii Nauk SSSR, 190 (1970) , 19-22. 
      G. L. Forti , L. Paganoni  and  J. Smital , Strange triangular maps of the square, Bull. Austral. Math. Soc., 51 (1995) , 395-415.  doi: 10.1017/S0004972700014222.
      X. C. Fu  and  Z. M. Wang , The construction of chaotic subshifts, J. Nonlin. Dyn. Sci. Technol., 4 (1997) , 127-132. 
      J. L. G. Guirao  and  M. Lampart , Li and Yorke chaos with respect to the cardinality of the scrambled sets, Chaos Solitons Fractals, 24 (2005) , 1203-1206.  doi: 10.1016/j.chaos.2004.09.103.
      Z. Kocan , V. K. Kurkova  and  M. Malek , Entropy, horseshoes and homoclinic trajectories on trees, graphs and dendrites, Ergodic Theory Dynam. Systems, 31 (2011) , p177.  doi: 10.1017/S0143385709001011.
      M. Kuchta  and  J. Smital , Two-point scrambled set implies chaos, European Conference on Iteration Theory (Caldes de Malavella 1987), (1989) , 427-430. 
      K. Kuratowski, Topology. Vol. Ⅱ. , New edition, revised and augmented. Translated from the French by J. Jaworowski. Academic Press, Sceaux, 1992.
      J. Mai  and  E. Shi , $\overline{R} = \overline{P}$ for maps of dendrites X with $Card E(X) < c$, Int. J. Bifurcation and Chaos, 19 (2009) , 1391-1396.  doi: 10.1142/S021812740902372X.
      M. Misiurewicz, Horseshoes for continuous mappings of an interval, Dynamical systems (Bressanone, 1978), 125-135, Liguori, Naples, 1980.
      S. B. Nadler , Continuum Theory: An Introduction, Monogr. Textb. Pure Appl. Math., 158 (1992) . 
      J. Nikiel , A characterisation of dendroids with uncountably many endpoints in the classical sense, Houston J. Math., 9 (1983) , 421-432. 
      S. Ruette  and  L. Snoha , For graph maps, one scrambled pair implies Li-Yorke chaos, Proc. Amer. Math. Soc., 142 (2014) , 2087-2100.  doi: 10.1090/S0002-9939-2014-11937-X.
      A. N. Sharkovski , On cycles and the structure of continuous mappings, (Russian) Ukrain. Mat. Z., 17 (1965) , 104-111. 
      A. N. Sharkovski, The behavior of a map in a neighborhood of an attracting set, (Russian), Ukrain. Mat. Z. , 18 (1966), 60-83, English translation, Amer. Math. Soc. Translations, Series 2, 97 (1970), 227-258.
      J. Smital , Chaotic functions with zero topological entropy, Trans. Amer. Math. Soc., 297 (1986) , 269-282.  doi: 10.1090/S0002-9947-1986-0849479-9.
  • 加载中



Article Metrics

HTML views(128) PDF downloads(232) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint